MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii aortic cuff and 4 endurant limbs were implanted in an unknown stent graft system for the endovascular treatment of a ruptured 100mm abdominal aortic aneurysm with a type ia endoleak.It was reported that the patient presented to hospital emergently.A previous unknown stent graft was implanted in the patient.Ct revealed a ruptured aaa and type ia endoleak with extravasation.The physician realigned the unknown stent graft with the endurant ii aortic cuff and 4 endurant limbs however the type ia endoleak remained.Endoanchors were then implanted to gain seal however the type ia endoleak persisted.A repeat ct showed extravasation within the aaa sac, so the physician elected to convert to open repair and sutured the proximal portion of graft with success.The endoleak was confirmed as resolved.The patient was reported as doing well one day post procedure.Per the physician the cause of the rupture and type ia endoleak was anatomy related due to infrarenal neck dilation.It was reported that the extravasation noted on repeat ct was related to the pre-op rupture and not related to the medtronic devices.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8730071
Report Number9612164-2019-02513
Device Sequence Number2271222
Product Code OTD
UDI-Device Identifier00763000006617
UDI-Public00763000006617
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0009477992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR